치과진료실에서 발생한 약물 관련 아나필락시스 (Anaphylaxis): 증례 보고
Drug Induced Anaphylaxis in Dental Clinic: Case Report and Related Risk Factors
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Anaphylaxis is rare event in dental clinics and there are few case reports of anaphylaxis related to prescription drugs in dental clinic. A 53-year-old woman with a rhinitis and drug allergy history had a severe anaphylactic reaction after taking prescription drugs in dental clinic. The patient had cutaneous manifestations such as angioedema, generalized urticaria and respiratory symptoms such as dyspnea, wheezing, cardiovascular symptom such as hypotension and central nervous symptom such as drowsy. The patient received emergency care, including epinephrine administration in the emergency room and her symptoms improved. The purpose of this paper is to report a case of anaphylaxis related with oral medications prescribed by dentist and to discuss the risk factors for drug-induced anaphylaxis that dentists should be aware of.
Abstract
Anaphylaxis is rare event in dental clinics and there are few case reports of anaphylaxis related to prescription drugs in dental clinic. A 53-year-old woman with a rhinitis and drug allergy history had a severe anaphylactic reaction after taking prescription drugs in dental clinic. The patient had cutaneous manifestations such as angioedema, generalized urticaria and respiratory symptoms such as dyspnea, wheezing, cardiovascular symptom such as hypotension and central nervous symptom such as drowsy. The patient received emergency care, including epinephrine administration in the emergency room and her symptoms improved. The purpose of this paper is to report a case of anaphylaxis related with oral medications prescribed by dentist and to discuss the risk factors for drug-induced anaphylaxis that dentists should be aware of.
참고문헌 (24)
- Simons FE, "World allergy organization guidelines for the assessment and management of anaphylaxis", World Allergy Organ J, 4, pp.13~37 (2011)
- Ben-Shoshan M, "Anaphylaxis: past, present and future", Allergy, 66, pp.1~14 (2011)
- Kuruvilla M, "Anaphylaxis to drugs", Immunol Allergy Clin North Am, 35, pp.303~319 (2015)
- Demir S, "Evaluation of the Potential Risk Factors for Drug-Induced Anaphylaxis in Adult Patients", Int Arch Allergy Immunol, 178, pp.167~176 (2019)
- Dhopeshwarkar N, "Drug-induced anaphylaxis documented in electronic health records", J Allergy Clin Immunol Pract, 7, pp.103~111 (2019)
- 예영민, "Predictors of the Severity and Serious Outcomes of Anaphylaxis in Korean Adults: A Multicenter Retrospective Case Study", Allergy, Asthma & Immunology Research, 7(1), pp.22~29 (2015), 대한천식알레르기학회
- Shaker MS, "Anaphylaxis - a 2020 Practice Parameter Update, Systematic Review and GRADE Analysis", J Allergy Clin Immunol (2020)[DOI]
- Lieberman P, "Anaphylaxis-a practice parameter update 2015", Ann Allergy Asthma Immunol, 115, pp.341~384 (2015)
- Girdler N, "Prevalence of emergency events in British dental practice and emergency management skills of British dentists", Resuscitation, 41, pp.159~167 (1999)
- Smereka J, "Preparedness and attitudes towards medical emergencies in the dental office among Polish dentists", Int Dent J, 69, pp.321~328 (2019)
- Muller MP, "A state-wide survey of medical emergency management in dental practices : incidence of emergencies and training experience", Emerg Med J, 25, pp.296~300 (2008)
- Hyerim Kim, "Anaphylactic reaction after local lidocaine infiltration for retraction of retained teeth", Journal of Dental Anesthesia and Pain Medicine, 19(3), pp.175~180 (2019), 대한치과마취과학회[DOI]
- Gu JQ, "Provocation Test-Confirmed Chlorhexidine-Induced Anaphylaxis in Dental Procedure", Chin Med J(Engl), 131, pp.2893~2894 (2018)
- Chin S, "Latex allergy in dentistry. Review and report of case presenting as a serious reaction to latex dental dam", Aust Dent J, 49, pp.146~148 (2004)
- Stutz N, "Anaphylaxis caused by contact urticaria because of epoxy resins : an extraordinary emergency", Contact Dermatitis, 58, pp.307~309 (2008)
- Park H-K, "Epidemiology of drug-induced anaphylaxis in a tertiary hospital in Korea", Allergol Int, 66, pp.557~562 (2017)
- Brown SG, "Clinical features and severity grading of anaphylaxis", J Allergy Clin Immunol, 114, pp.371~376 (2004)
- Jares EJ, "Drug-induced anaphylaxis, elicitors, risk factors, and management in Latin America", J Allergy Clin Immunol Pract (2019)[DOI]
- Webb LM, "Anaphylaxis : a review of 601 cases", Ann Allergy Asthma Immunol, 97, pp.39~43 (2006)
- Worm M, "Causes and risk factors for anaphylaxis", JDDG, 11, pp.44~50 (2013)
- Harada S, "Aspirin enhances the induction of type I allergic symptoms when combined with food and exercise in patients with food-dependent exercise-induced anaphylaxis", Br J Dermatol, 145, pp.336~339 (2001)
- Chiu CY, "Systemic anaphylaxis following local lidocaine administration during a dental procedure", Pediatr Emerg Care, 20, pp.178~180 (2004)
- Al-Dosary K, "Anaphylaxis to lidocaine with tolerance to articaine in a 12 year old girl", Saudi Pharm J, 22, pp.280~282 (2014)
- Nettis E, "Reported latex allergy in dental patients", Oral Surg Oral Med Oral Pathol Oral Radiol Endod, 93, pp.144~148 (2002)
